MathSciNet Relay Station
MathSciNet bibliographic data
MR1362689 20J05
Harlander, Jens; Meinert, Holger Higher generation subgroup sets and the virtual cohomological dimension of graph products of finite groups. J. London Math. Soc. (2) 53 (1996), no. 1, 99–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement